U.S. doctors online nowAsk doctors free
Oakland Gardens, NY
A 25-year-old male asked:

Is it normal to have bad diarrhea after a hida scan? they gave me an injection and a thick liquid?

2 doctor answers4 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Possible-get checked: May be a reaction to contrat dye. Call the imaging center that pwerformed the scan/.
Dr. Erica Cohen
Nuclear Medicine 11 years experience
Probably unrelated: The injection you received should not cause any side effects. I am not sure exactly what liquid you had, but it was most likely something high in fat concentration (ex: half-and-half creamer) to stimulate the gallbladder. If you are sensitive to fatty/milk-based foods, this is the most likely explanation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 10, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.